Alert archive / Montana / Wind Advisories in 2015
Wind Advisory 9, NWS Billings, MT
NWS Billings, MT issued this wind advisory at Oct 30, 2015, 3:10 AM MDT for Park County, Stillwater County, Sweet Grass County, Montana. It took effect at Oct 30, 2015, 3:00 PM MDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2015, 3:10 AM MDT (09:10 UTC)
- In effect from
- Oct 30, 2015, 3:00 PM MDT
- Expired
- Nov 1, 2015, 6:23 AM MST
- In force
- 40 hr
- Issued by
- NWS Billings, MT
Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT
The radar
The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380 WWUS75 KBYZ 300910 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 310 AM MDT FRI OCT 30 2015 MTZ065-066-310915- /O.NEW.KBYZ.WI.Y.0009.151030T2100Z-151101T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 310 AM MDT FRI OCT 30 2015 ...WIND ADVISORY IN EFFECT FROM 3 PM MDT THIS AFTERNOON TO 11 AM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM MDT THIS AFTERNOON TO 11 AM MST SUNDAY. * TIMING...SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON...BECOMING STRONG AT TIMES BY THIS EVENING. STRONG WINDS WILL CONTINUE AT TIMES THROUGH SUNDAY MORNING. * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ALONG I-90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * WINDS...SOUTHWEST WINDS 25 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND CONSIDER DELAYING TRAVEL UNTIL WINDS SUBSIDE IF DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. && $$ HTTP://WEATHER.GOV/BILLINGS
7 follow-up statements
680 WWUS75 KBYZ 302023 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 223 PM MDT FRI OCT 30 2015 MTZ065-066-312030- /O.CON.KBYZ.WI.Y.0009.151030T2100Z-151101T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 223 PM MDT FRI OCT 30 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * TIMING...SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON... BECOMING STRONG AT TIMES BY THIS EVENING. STRONG WINDS WILL CONTINUE AT TIMES THROUGH SUNDAY MORNING. * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ALONG I-90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * WINDS...SOUTHWEST WINDS 25 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND CONSIDER DELAYING TRAVEL UNTIL WINDS SUBSIDE IF DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. && $$ HTTP://WEATHER.GOV/BILLINGS
854 WWUS75 KBYZ 310256 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 856 PM MDT FRI OCT 30 2015 MTZ065-066-010300- /O.CON.KBYZ.WI.Y.0009.000000T0000Z-151101T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 856 PM MDT FRI OCT 30 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ALONG I-90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * TIMING...SOUTHWEST WINDS WILL BE VERY STRONG FRIDAY EVENING. WINDS WILL DECREASE OVERNIGHT...THEN BECOME VERY STRONG AGAIN LATE SATURDAY AFTERNOON AND EARLY SATURDAY EVENING. * WINDS...SOUTHWEST WINDS 25 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND CONSIDER DELAYING TRAVEL UNTIL WINDS SUBSIDE IF DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. && $$ HTTP://WEATHER.GOV/BILLINGS
587 WWUS75 KBYZ 311013 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 413 AM MDT SAT OCT 31 2015 MTZ065-066-011015- /O.CON.KBYZ.WI.Y.0009.000000T0000Z-151101T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 413 AM MDT SAT OCT 31 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ALONG I-90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * TIMING...SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON BECOMING STRONG THIS EVENING THROUGH EARLY SUNDAY MORNING. WINDS WILL DECREASE MID DAY SUNDAY. * WINDS...SOUTHWEST WINDS 25 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND CONSIDER DELAYING TRAVEL UNTIL WINDS SUBSIDE IF DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. && $$ HTTP://WEATHER.GOV/BILLINGS
241 WWUS75 KBYZ 311809 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 1209 PM MDT SAT OCT 31 2015 MTZ065-066-011800- /O.CON.KBYZ.WI.Y.0009.000000T0000Z-151101T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 1209 PM MDT SAT OCT 31 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ALONG I-90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * CURRENT CONDITIONS...WINDS HAVE GUSTED TO 40 MPH DURING THE MORNING HOURS. * TIMING...WINDS WILL INCREASE AROUND SUNSET AND REMAIN STRONG OVERNIGHT. WIND SPEEDS SHOULD DECREASE AFTER DAYBREAK. * WINDS...SOUTHWEST WINDS 25 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND CONSIDER DELAYING TRAVEL UNTIL WINDS SUBSIDE IF DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. && $$ HTTP://WEATHER.GOV/BILLINGS
507 WWUS75 KBYZ 010222 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 822 PM MDT SAT OCT 31 2015 MTZ065-066-011800- /O.CON.KBYZ.WI.Y.0009.000000T0000Z-151101T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 822 PM MDT SAT OCT 31 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ALONG I-90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * CURRENT CONDITIONS...WINDS HAVE GUSTED TO 50 MPH DURING THE EARLY EVENING HOURS. * TIMING...WINDS WILL CONTINUE TO INCREASE THROUGH THE EVENING AND REMAIN STRONG OVERNIGHT. WIND SPEEDS SHOULD DECREASE AFTER DAYBREAK. * WINDS...SOUTHWEST WINDS 25 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND CONSIDER DELAYING TRAVEL UNTIL WINDS SUBSIDE IF DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. && $$ HTTP://WEATHER.GOV/BILLINGS
229 WWUS75 KBYZ 010929 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 229 AM MST SUN NOV 1 2015 MTZ065-066-011800- /O.CON.KBYZ.WI.Y.0009.000000T0000Z-151101T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 229 AM MST SUN NOV 1 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * IMPACTS...DANGEROUS CROSSWINDS CAN BE EXPECTED ALONG I-90 NEAR LIVINGSTON AND ON LOCAL ROADS NEAR NYE. * CURRENT CONDITIONS...WINDS REMAINED STRONG...GUSTING TO 50 MPH...DURING THE OVERNIGHT HOURS. * TIMING...WIND SPEEDS WILL REMAIN STRONG THROUGH MID MORNING AND DECREASE BY NOON. * WINDS...SOUTHWEST WINDS 25 TO 45 MPH WITH OCCASIONAL GUSTS UP TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION AND CONSIDER DELAYING TRAVEL UNTIL WINDS SUBSIDE IF DRIVING HIGH PROFILE VEHICLES OR PULLING A TRAILER. && $$ HTTP://WEATHER.GOV/BILLINGS
302 WWUS75 KBYZ 011323 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 623 AM MST SUN NOV 1 2015 MTZ065-066-011430- /O.CAN.KBYZ.WI.Y.0009.000000T0000Z-151101T1800Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 623 AM MST SUN NOV 1 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WINDS IN THE LIVINGSTON AND NYE AREAS HAVE DIMINISHED SIGNIFICANTLY OVER THE PAST HOUR. WINDS WILL CONTINUE TO DIMINISH THROUGHOUT THE MORNING. IMPACTS WILL BE MINIMAL...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this wind advisory went out at Oct 29, 8:05 PM MDT, 7 hours 5 minutes earlier.
Area forecast discussion, Oct 29, 8:05 PM MDT, 7 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
805 PM MDT THU OCT 29 2015
.UPDATE...
NO MAJOR UPDATES WERE NEED WITH THIS FORECAST PACKAGE. UPPER LEVEL
CLOUDS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE WILL PUSH
THROUGH THE FORECAST AREA TONIGHT. THIS...IN COMBINATION WITH
WARMER TEMPERATURES MOVING IN...SHOULD KEEP LOWS MUCH WARMER THAN
THIS MORNING AND AROUND 30 IN THE PLAINS AND IN THE MIDDLE 30S IN
AND WEST OF BILLINGS. ASIDE FROM WARMER TEMPS...VERY LOW CHANCES
FOR ISOLATED SPRINKLES ARE POSSIBLE THROUGH THE FORECAST AREA AS
THIS DISTURBANCE SLIDES EAST IN THE OVERNIGHT HOURS.
DOBBS
&&
.SHORT TERM...VALID FOR FRI AND SAT...
A BREEZY TO WINDY WEEKEND EXPECTED ALONG WITH ABOVE NORMAL
TEMPERATURES. SHORT TERM MODELS REMAIN CONSISTENT SO ONLY A FEW
MINOR MODIFICATIONS WERE MADE WITH THIS FORECAST ISSUANCE. A FAST
AND MAINLY ZONAL FLOW WILL BE OVER THE FORECAST AREA TONIGHT
THROUGH SATURDAY NIGHT RESULTING PERIODS OF WIND ACROSS MUCH OF
THE AREA. A 150KT JET MAX WILL MOVE ACROSS SOUTHERN CANADA FRIDAY
EVENING INTO SATURDAY EVENING. AT THE SAME TIME...A COUPLE OF
SURFACE LOWS WILL ALSO MOVE ACROSS SOUTHERN CANADA...MAINLY FRIDAY
EVENING AND AGAIN SATURDAY EVENING. WIND GUIDANCE IS SHOWING
INCREASING CONFIDENCE FOR ADVISORY CRITERIA FOR THE LIVINGSTON TO
NYE AREA FRIDAY EVENING INTO EARLY SUNDAY MORNING. HOWEVER...I
WILL HOLD OFF A BIT LONGER BEFORE ISSUING AN ADVISORY AND GET A
COUPLE MORE MODEL RUNS BUT I DID INCREASE SPEEDS A BIT MORE AND
HIGHLIGHTED THIS IN THE HAZARDOUS WEATHER OUTLOOK...AS WELL AS THE
WEATHER STORY GRAPHIC ON OUR WEB PAGE. BEST TIMING FOR ADVISORY
WINDS WILL BE FRIDAY EVENING AND SATURDAY EVENING.
AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE FORECAST AREA TONIGHT
THEN SEVERAL VORTICITY AREAS WILL MOVE ACROSS THE AREA SATURDAY
INTO SATURDAY NIGHT. THESE WILL BRING THE LIKELIHOOD OF SNOW
SHOWERS TO THE BEARTOOTH/ABSAROKA MOUNTAINS WITH CHANCES FOR RAIN
SHOWERS FOR THE FOOTHILLS AND NEARBY ADJACENT PLAINS. HOWEVER...A
STRONG DOWNSLOPE FLOW SHOULD KEEP THE BULK OF ANY SHOWERS FROM
GETTING MUCH FURTHER OUT ON THE PLAINS BUT I DID BRING A SLIGHT
CHANCE AS FAR EAST AS BILLINGS FOR SATURDAY. TEMPERATURES WILL BE
JUST ABOVE NORMAL INTO THE UPPER 50S TO AROUND 60 FOR FRIDAY WITH
READINGS WARMER SATURDAY WITH MOST AREAS WARMING INTO THE 60S.
HOOLEY
.LONG TERM...VALID FOR SUN...MON...TUE...WED...THU...
DETERMINISTIC GFS AND ECMWF CONTINUED TO BE IN GOOD AGREEMENT FOR
THE EXTENDED PERIOD...DESPITE AN INCREASING ENSEMBLE SPREAD ON THE
GFS FOR TUE THROUGH WED.
FAST PACIFIC FLOW WILL BE OVER THE REGION ON SUN WITH PIECES OF
ENERGY MOVING THROUGH THE FLOW. THE FLOW WILL TURN SW SUN NIGHT
INTO MON AHEAD OF A DIGGING PACIFIC TROUGH. JET ENERGY WILL BRING
PERIODS OF UPPER DIVERGENCE TO THE AREA THROUGH MON. A SURFACE LOW
WILL PUSH E THROUGH E MT SUN NIGHT ALLOWING A WEAK COLD FRONT TO
SINK S INTO THE AREA. CHANCES FOR SHOWERS WILL SPREAD E ONTO THE
PLAINS SUN NIGHT THROUGH MON AS MOISTURE INCREASES OVER THE AREA.
EXPECT A WARMER DAY ON SUN WITH HIGHS IN THE 60S...THEN
TEMPERATURES CLOSER TO NORMAL FOR MON. WINDY CONDITIONS WILL
CONTINUE ON SUN DUE TO THE FAST FLOW ALOFT.
THE ELONGATED UPPER TROUGH WILL CONTINUE TO DIG SE MON NIGHT AND
TUE AND THE UPPER JET IN THE E SIDE OF THE TROUGH WILL BRING
DIVERGENCE TO THE AREA. DECENT ISENTROPIC LIFT WAS ALSO FORECAST
OVER THE EASTERN ZONES AND SHERIDAN COUNTY. EASTERLY LOW-LEVEL
FLOW WILL PROVIDE LIFT IN THE FORM OF UPSLOPE FLOW OVER THE AREA.
MOISTURE WILL INCREASE OVER THE AREA...AND THE COMBINATION OF THE
ABOVE FACTORS SUPPORTED LIKELY POPS OVER MUCH OF THE AREA MON
NIGHT. TUE ALSO LOOKED FAVORABLE FOR PRECIPITATION SO HAD POPS IN
THE HIGH CHANCE CATEGORY. 850 MB TEMPERATURES DROP TO ZERO DEGREES
C MON NIGHT AND REMAIN AROUND ZERO ON TUE. EXPECT A RAIN/SNOW MIX
ACROSS THE PLAINS WITH MOUNTAIN SNOW. NOTED THE GEFS ANALOGS JUST
SHOWED ACCUMULATING SNOW OVER THE MOUNTAINS...AND GFS TIME-
HEIGHTS HAD THE DENDRITIC GROWTH LAYER HIGH IN THE ATMOSPHERE.
THESE FACTORS WOULD LIMIT SNOW ACCUMULATIONS OVER THE LOW
ELEVATIONS. RAISED POPS TUE NIGHT WITH THE TROUGH NOT MOVING MUCH
AND LIFT/MOISTURE CONTINUING OVER THE AREA.
THE UPPER TROUGH REMAINS OVER THE REGION ON WED...BUT 850-700 MB
WINDS TURN NW LEADING TO DOWNSLOPING AND A TAPERING OFF OF STEADY
PRECIPITATION TO SHOWERS. WED WILL BE COLD WITH 850 MB
TEMPERATURES CLOSE TO -4 DEGREES C. THU LOOKED DRY WITH THE SYSTEM
MOVING OUT OF THE AREA. ARTHUR
&&
.AVIATION...
A FEW LIGHT SHOWERS OR SPRINKLES HAVE MOVED ACROSS WESTERN INTO
CENTRAL ZONES THIS EVENING...WITH MOST OF THE ACTIVITY NOW
SHIFTING EAST OF KBIL. PRECIPITATION CHANCES WILL DECREASE
OVERNIGHT. MOUNTAINS WILL BE PARTIALLY OBSCURED THIS EVENING BUT
BECOME LESS OBSCURED OVERNIGHT. LLWS WILL DEVELOP AT ALL AREA
TERMINALS TONIGHT AS STRONG WEST TO NORTHWEST WINDS DEVELOP JUST
ABOVE THE SURFACE. THE LLWS WILL DECREASE FRIDAY MORNING. TWH
&&
.PRELIMINARY POINT TEMP/POPS...
FRI SAT SUN MON TUE WED THU
-----------------------------------------------------------
BIL 039/060 045/064 048/064 041/052 034/043 031/040 025/045
20/B 13/W 11/B 22/W 65/O 43/W 21/B
LVM 035/055 048/062 047/057 035/047 028/042 025/040 019/045
31/N 33/W 32/W 43/W 65/O 43/J 21/B
HDN 034/061 037/064 042/066 037/055 032/046 030/042 024/047
20/B 22/W 11/B 22/W 75/O 43/W 21/B
MLS 035/059 041/062 044/065 039/055 034/046 032/042 026/045
20/B 21/B 21/N 22/W 35/R 43/W 21/B
4BQ 036/059 038/062 041/067 038/056 034/048 031/044 025/049
20/B 21/B 01/B 22/W 65/R 43/W 21/B
BHK 029/056 037/060 041/063 037/054 031/043 028/041 024/044
20/B 21/B 21/N 22/W 35/O 43/W 21/B
SHR 032/059 036/065 040/065 035/052 031/047 028/041 022/048
21/B 12/W 11/B 22/W 53/O 43/W 21/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Oct 29, 1:40 PM MDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 140 PM MDT THU OCT 29 2015 MTZ028-034-040>042-056-063>068-301945- SOUTHERN WHEATLAND-NORTHERN STILLWATER-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS-JUDITH GAP- PARADISE VALLEY-LIVINGSTON AREA-BEARTOOTH FOOTHILLS- ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- 140 PM MDT THU OCT 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTH CENTRAL MONTANA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER PORTIONS OF SOUTH CENTRAL MONTANA BY FRIDAY EVENING AND CONTINUE THROUGH THE WEEKEND. THE AREA PRIMARILY IMPACTED WILL BE THE I-90 CORRIDOR FROM LIVINGSTON TO NEAR BIG TIMBER WHERE GUSTS OVER 50 MPH ARE EXPECTED AT TIMES. ROADS ALONG THE BEARTOOTH FOOTHILLS NEAR NYE WILL ALSO SEE STRONG WINDS. MOTORISTS OF HIGH PROFILE VEHICLES SHOULD CHECK THE LATEST REPORTS AND FORECASTS FOR THIS WEEKEND. LOOKING FURTHER OUT...THERE IS POTENTIAL FOR A WIDESPREAD SNOW EVENT EARLY NEXT WEEK...GENERALLY TUESDAY THROUGH WEDNESDAY. PLEASE BE SURE TO CHECK THE LATEST FORECASTS AND PREPARE FOR THE POSSIBILITY OF WINTER WEATHER CONDITIONS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ029>033-035>039-057-058-WYZ098-099-301945- MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-YELLOWSTONE- POWDER RIVER-CARTER-SOUTHERN BIG HORN-EASTERN CARBON- NORTHERN BIG HORN-SOUTHERN ROSEBUD-NORTHEAST BIGHORN MOUNTAINS- SHERIDAN FOOTHILLS- 140 PM MDT THU OCT 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS POTENTIAL FOR A WIDESPREAD SNOW EVENT EARLY NEXT WEEK...GENERALLY TUESDAY THROUGH WEDNESDAY. PLEASE BE SURE TO CHECK THE LATEST FORECASTS AND PREPARE FOR THE POSSIBILITY OF WINTER WEATHER CONDITIONS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.